# SDR 95ZZZM36

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Te Mid Flap
- Stage of operation: IN
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD MID FLAP P/N 65B0202527 LOWER SURFACE BETWEEN INBOARD AND OUTBOARD CARRIAGE FORWARD SECTION HAS 3 INCH BY 3 INCH CRACKED AND DELAMINATED AREA.  REPAIRED IAW BOEING SRM 51-40-15 TO 51-40-9 TABLE 1.
